# SDR SWAA2023022897765

- Difficulty date: February 1, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 2 ENG O/B FAN COWL INTERNALINTERCOSTAL CRACKED @ UPPER EDGE AFT ENG SERVICE OIL ACCESS DOOR MKD DOT<[01] REMOVED 1 OFF E/A DAMAGED SHIEL FROM NO2ENG O/B FAN COWL PER SRM 51-40-02;[02] LOCATED AND DRILL NEW SHIELD PER SRM 51-40-05;[03] CORRECTION: REMOVED 1 OFF E/A DAMAGED SHIELD FROM NO2ENG O/B FAN COWL PER SRM 51-40-02-0G-0;[04] CORRECTION: LOCATED AND DRILL NEW SHIELD PER SRM 51-40-05-0G-0;[05] VERIFIED STEPS 3 AND 4;[06] OK TO INSTALL NEW SHIELD AT #2 ENGINE O/B FAN COWL.;[07] INSTALLED NEW SHIELD ON NO 2 ENG O/B FAN COWL PER SRM 51-40-02-0G-0;[08] VERIFIED STEP 7
